I know this may seem a silly question but does anyone else get really bad back ache when they are on prednisalone? I seem to be on them alot and when i am my back is in agony. I take kapake prn but when im on steroids nothing takes the pain away ive told Drs about this when im in hospital and they just look at me as if im daft There was only 1 nurse who took notice of my pain but just gave me more kapake. Best wishes xxxxx

4 Replies

  • Steroids

    The only thing i get is bloated stomach on steroids. As soon as i take them up it goes like a balloon. Legs always ache also. But never bad back. Stomach muscles can hurt from forcing the diaphragm up and down struggling against the damaged lungs said my doctor. Lots of problems and i take Kapakke to ease my aching body as well. Maybe posture is a problem for you . physiotherapy helped me in that way. stand up straight i got told. Keep searching and you will get help.

  • I use to get excruciating pains in my sides and back and was put on tramadol as lesser pain killers did nothing to relieve the pain.

    Eventually, my Consultant came to the conclusion that the pains were caused by nocturnal acid reflux and put me on Omniprazol, which stopped the problem immediately.

  • heart burn

    i suffer chronic heartburn and eat gaviscon tablets like smarties i was supposed to have a camera down my throat but was to scared.

  • Kerry anne, I was like you, but doc gave me the anti acid Omeprazole. cleared it up straight away. better than camera down throat. and easier to swallow. its worth a try.

You may also like...